Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

WHAT DO YOU THINK?

OK SO I HAVENT HAD AN ACTUAL PERIOD THIS MONTH...THERE WAS ONE DAY WEN I HAD PERIOD BLOOD...IT WAS RED....SO I PUT IN A TAMPON...THINKING IT WAS MY PERIOD WEN I WAS CHANGING THE TAMPON THERE WAS NO MRE BLOOD......TWO WEEKS LATER I WAS SPOTTING LIGHT BROWN.......THAT HAPPEN A DAY AGO TOO.....LAS WEEK I FELT A SHARP PAIN RIGHT UNDER MY BELLY BUTTON......I WENT TO PLANED PARENTHOOD TO TEST AND CAME OUT NEGATIVEI WAS TOLD IT COULD BE A FALSE NEGATIVE SINCE I GOT MY PERIOD LAST MONTH IT COULD BE EARLY TO TEST..I AM ON THE PILL...FORGOT TO TAKE IT COUPLE TIMES..AND I WAS CURRENTLY ON ANTIBIOTICS...WHAT DO YOU THINK SHOULD I TEST AGAIN??? OR WHAT????

Answer Question
 
Anonymous

Asked by Anonymous at 7:06 AM on Oct. 27, 2008 in Pregnancy

Answers (4)
  • yes some ANTIBIOTICScan make your bc not work
    TRYIN215

    Answer by TRYIN215 at 7:08 AM on Oct. 27, 2008

  • well...if you say you missed a few pills....and on antibiotics....then yes, you could be pregnant. two biggies that would not let the pill work....maybe wait another week or two and get another test done.
    itsaboy1208

    Answer by itsaboy1208 at 7:13 AM on Oct. 27, 2008

  • You should STOP taking the pill until you know for sure!!!
    AshJoe05

    Answer by AshJoe05 at 9:16 AM on Oct. 27, 2008

  • I agree with AshJoe... sounds like you could def be pregnant, so I wouldn't take the pill either... wait a week or so, and take another test. I know it will be hard! Good luck!
    LovinMyMikayla

    Answer by LovinMyMikayla at 10:53 AM on Oct. 27, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN